# SDR DALA2024061806166

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 58,413 hours, 30,560 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 20 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3138 CORROSION WEB FRAME 20 AT LEVEL STR 23R AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED WEB LOC. FRAME 20 AT LEVEL STR 23R AT FWD GALLEY AREA AS PER A319 SRM 51-42-11 AND SRM 51-72-11. (0398581)
